# SDR UALA2012032001804

- Difficulty date: March 16, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 42,343 hours, 9,167 cycles
- Engine: Pwa PW4077
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 7341736003
- Part serial: 97265
- Condition: Broken
- Location: Lt Mlg Truck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND LEFT MAIN GEAR TRUCK POS ACTUATOR BROKEN.  INTERNAL PISTON SEIZED UP ON ACTUATOR ROD END.  LOG003 AUTO SPEEDBRAKE EICAS MESSAGE SET BY DAMAGED ACTUATOR.  VERIFIED CAUSE FOR MESSAGE IN EXISTING FAULTS IN MAT.  REPLACED LT MAIN LANDING GEAR TRUCK POSITION ACTUATOR PER MM.  OPERATIONAL CHECK GOOD.
